# SDR CHQA20130602193

- Difficulty date: June 2, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N379SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145606
- Aircraft time: 27,936 hours, 24,423 cycles
- Engine: Rroyce AE3007A13
- Engine time: 18,953 hours, 17,721 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THAT THE FLIGHT DECK EMERGENCY LIGHT BULB WAS FOUND TO BE INOPERATIVE DURING PRE-FLIGHT INSPECTION.  MX REPLACED THE FLIGHT DECK EMERGENCY LIGHT.  OPS CHECKS WERE GOOD WITH NO FURTHER DEFECTS. NOTED.
